MathSciNet Relay Station
MathSciNet bibliographic data
MR2084081 65M70 (35S05 65M12 65M15)
Nguyen Minh Chuong; Bui Kien Cuong Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3589–3597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement